# SDR SWAA2013021912774

- Difficulty date: February 9, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 60,732 hours, 50,201 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET ON AFT END OF AFT STRUT LOWER FAIRING BROKEN.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02.
